# SDR CA020131003

- Difficulty date: January 29, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,989 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076301001
- Condition: Broken
- Location: Nr 1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HE AIRCRAFT NR 1 HYDRAULIC SYSTEM LOST SYSTEM PRESSURE(FLUID LOSS). THE ENGINEER FOUND A HYDRAULIC TUBE BROKEN IN THE MID POINT.
